# SDR RAIA201204080001

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 28,390 hours, 25,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW FOUND THAT THE TOP STEP, 2ND AND 4TH STEP OF AIRSTAIR WOULD NOT DEPLOY.  UPON INSPECTION, MAINTENANCE FOUND SAFE TO FERRY FLIGHT.  MAINTENANCE REPLACED STEP FOLD-OUT BACK STOP AND PERFORMED OPS CHECK GOOD.
